Advanced

The scattering approach for the Camassa-Holm equation

Lenells, Jonatan LU (2002) In Journal of Nonlinear Mathematical Physics 9(4). p.389-393
Abstract
We present an approach proving the integrability of the Camassa-Holm equation for initial data of small amplitude.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
9
issue
4
pages
389 - 393
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000179029400002
  • scopus:0036434830
ISSN
1402-9251
DOI
10.2991/jnmp.2002.9.4.2
language
English
LU publication?
yes
id
c48f7031-5e8c-4e0d-83a5-d3e59e93f687 (old id 324203)
date added to LUP
2007-11-14 13:15:46
date last changed
2017-07-30 04:42:26
@article{c48f7031-5e8c-4e0d-83a5-d3e59e93f687,
  abstract     = {We present an approach proving the integrability of the Camassa-Holm equation for initial data of small amplitude.},
  author       = {Lenells, Jonatan},
  issn         = {1402-9251},
  language     = {eng},
  number       = {4},
  pages        = {389--393},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {The scattering approach for the Camassa-Holm equation},
  url          = {http://dx.doi.org/10.2991/jnmp.2002.9.4.2},
  volume       = {9},
  year         = {2002},
}